Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Reboxatine Help - Cam or anyone... PLEASE NikkiT2

Posted by dreamer on January 20, 2001, at 10:35:39

In reply to Reboxatine Help - Cam or anyone... PLEASE, posted by NikkiT2 on January 20, 2001, at 7:50:51

NikkiT2
Are you going thru effexor withdrawal or have you just started reboxetine?im a bit unclear of your situation anyway,im on 8mg a day reboxetine for the goddam drowsyness caused by effexor.
when i first started it it was hell for the first 3 days crying itching and mood switching etc, gave up once and tried again with the same problems but after the 4th day things started to be ok,my god if your also going thru effexor withdrawal your head must be imploding .follow up with more info if you can manage to type thru all that vomit.

dreamer ZZZzzzz


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dreamer thread:52074
URL: http://www.dr-bob.org/babble/20010111/msgs/52083.html